RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1943, Volume 12(54), Number 1, Pages 121–145 (Mi msb6150)  

Sur les nombres dérivés symétriques

G. Germeier


Full text: PDF file (2475 kB)

Bibliographic databases:
Received: 18.02.1941

Citation: G. Germeier, “Sur les nombres dérivés symétriques”, Rec. Math. [Mat. Sbornik] N.S., 12(54):1 (1943), 121–145

Citation in format AMSBIB
\Bibitem{Ger43}
\by G.~Germeier
\paper Sur les nombres d\'eriv\'es sym\'etriques
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1943
\vol 12(54)
\issue 1
\pages 121--145
\mathnet{http://mi.mathnet.ru/msb6150}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=9189}
\zmath{https://zbmath.org/?q=an:0060.13706}


Linking options:
  • http://mi.mathnet.ru/eng/msb6150
  • http://mi.mathnet.ru/eng/msb/v54/i1/p121

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:220
    Full text:100

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019